RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 99–132 (Mi umn1975)  

This article is cited in 2 scientific papers (total in 3 papers)

Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations

A. V. Babin, M. I. Vishik


Full text: PDF file (2140 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 121–164

Bibliographic databases:

UDC: 517.9
MSC: 37K40, 37L25, 35B42, 37L05
Received: 23.05.1988

Citation: A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Uspekhi Mat. Nauk, 43:5(263) (1988), 99–132; Russian Math. Surveys, 43:5 (1988), 121–164

Citation in format AMSBIB
\Bibitem{BabVis88}
\by A.~V.~Babin, M.~I.~Vishik
\paper Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 99--132
\mathnet{http://mi.mathnet.ru/umn1975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971466}
\zmath{https://zbmath.org/?q=an:0677.35007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..121B}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 121--164
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001933}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1975
  • http://mi.mathnet.ru/eng/umn/v43/i5/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Bolotin, V. V. Kozlov, “Topological approach to the generalized $n$-centre problem”, Russian Math. Surveys, 72:3 (2017), 451–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:344
    Full text:133
    References:48
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019